# SDR 08FDEA00958

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC0740507
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FLAP INBD HINGE FAIRING PANEL NR 635 BR INNER SKIN IS GOUGED. REPAIRED IAW SRM 51-71-00, VOL II, PARA 17.   ALODINDE, PRIMED & PAINTED IAW SRM   51-71-00, VOL II.
